MathSciNet Relay Station
MathSciNet bibliographic data
MR298888 65A05
Luke, Yudell L. Miniaturized tables of Bessel functions. III. Math. Comp. 26 (1972), 237–240; addendum, ibid. 26 (1972), no. 117, loose microfiche suppl. A14–B5.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement